Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 63, NWS Jacksonville, FL

May 11, 2009Camden County, Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 11, 2009, 7:29 PM EDT for Camden County, Glynn County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2009, 7:29 PM EDT (23:29 UTC)
Expired
May 11, 2009, 8:03 PM EDT
In force
34 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Camden County, GA, Glynn County, GA

The radar

The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:35 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 11, 2:35 PM EDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT MON MAY 11 2009

...ISOLATED STRONG STORMS POSSIBLE THROUGH THIS EVENING...

.SYNOPSIS...COLD FRONT ACROSS NC WATERS TO SC AND CENTRAL GA/AL/MS
PUSHING SLOWLY SWD. DEEP CONVECTION PRESENTLY LOCATED WELL N OF THE
AREA OVER SC AND MS/AL NEAR THE FRONT. VIS IMAGERY SHOWS HEALTHY CU
FIELD OVER SE GA AND ERN FL ZONES WHICH SHOULD YIELD ISOLD TO SCT
CONVECTIVE DEVELOPMENT OVER THE COURSE OF THE NEXT FEW HRS. RADAR
ALREADY SHOWS ISOLD CONVECTION OVER ALONG THE E COAST AND SE GA.
BEST INSTABILITY LOOKS TO BE ACROSS SE GA AT THIS TIME. ISOLATED
STRONG TO POSSIBLY BRIEFLY SEVERE STORMS EXPECTED THROUGH THIS
EVENING WITH BEST CHANCES OVER ERN ZONES WHERE SW-W FLOW MEETS UP
WITH THE EAST COAST SEA BREEZE AND WHERE PWATS ARE HIGHEST (1.3-1.5
INCHES).

.SHORT TERM...TONIGHT-THURSDAY.
MODELS SHOW FRONTAL BOUNDARY PRESENTLY ACROSS NC WATERS TO SC AND
THROUGH CENTRAL GA TO PUSH SWD OVER THE NEXT COUPLE OF DAYS. FRONT
EXPECTED TO PUSH IN FROM THE N TONIGHT AND BE ACROSS OUR SRN ZONES
BY TUE MORNING. NELY FLOW ON TUE WILL HELP SUPPRESS INSTABILITY BUT
FRONTAL BOUNDARY WILL SERVE AS BOUNDARY LAYER LIFT FOR SCT
CONVECTION MAINLY ACROSS N FL. TEMPS WILL NOTICEABLE COOLER WITH
HIGHS IN THE UPPER 70S/NEAR 80 N OF FRONT AND MID 80S S OF FRONT.
WEDNESDAY AND THURSDAY...HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT THEN THE FRONT WASHES OUT BY THURSDAY WITH MAX TEMPS
MODERATING BACK UP TO THE MID AND UPPER 80S MOST ZONES. DEEP LAYER
MOISTURE DECREASES OVER THE AREA ON WED AND THU WITH POPS AT 30% OR
LESS WITH BEST CHANCES OVER INLAND AREAS WHERE LOW LEVEL CONVERGENCE
WILL BE MAXIMIZED.

.LONG TERM...FRIDAY THROUGH MONDAY...GFS AND GFS ENSEMBLE SHOW MID
AND UPPER LEVEL RIDGE OVER THE FORECAST AREA FRIDAY AND SATURDAY
WHICH GRADUALLY MOVES OFFSHORE BY SUNDAY AND MONDAY AS AN UPPER
TROUGH MOVES IN FROM THE W. INTERESTINGLY...BY LATE MONDAY AND INTO
TUESDAY GFS OPERATIONAL MODEL SHOWS THE TROUGH BECOMING MORE
AMPLIFIED OVER THE SE CONUS WHICH WOULD SUPPORT A BROAD SFC LOW OVER
NRN FL AND SRN GA. AT SFC...RIDGE AXIS WILL BE ACROSS THE AREA
DURING THE WEEKEND WITH FLOW MAINLY OUT OF THE S AND SE PROVIDING
SUFFICIENT MOISTURE AND SUMMER-LIKE TEMPS TO PRODUCE SCATTERED
DIURNAL CONVECTION EACH DAY. A FRONTAL BOUNDARY WILL APPROACH THE
AREA ON MONDAY LIKELY PROVIDING ADDITIONAL SUPPORT FOR MAINLY
DAYTIME CONVECTION. TEMPS LOOK TO BE NEAR NORMAL DURING THE
PERIOD.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL...WITH CONVECTION ALREADY
DEVELOPING ALONG THE EAST COAST SEA-BREEZE. MVFR CEILINGS WILL BE
POSSIBLE WITH ANY THUNDERSTORM DEVELOPMENT THROUGH THE EARLY
EVENING. A COLD FRONT WILL SLIDE SOUTHWARD TONIGHT WITH A PRONOUNCED
NORTHEAST FLOW DEVELOPING IN ITS WAKE. MVFR CEILINGS WILL LIKELY
ESTABLISH AFTER 10Z...IMPACTING THE OVER THE COASTAL TERMINALS.

&&

.MARINE...TIMING OF SCA CONDITIONS WILL BE DELAYED UNTIL MID/LATE
TUESDAY MORNING FOR THE COASTAL WATERS BETWEEN FERNANDINA BEACH AND
ST. AUGUSTINE EXTENDING 20 TO 60 NM OFFSHORE. COLD FRONT IS JUST
NORTH OF THE AREA AND THIS FEATURE WILL SLIDE SOUTHWARD THROUGH
TUESDAY MORNING. SCA CONDITIONS WILL INTIATE ACROSS OUR GEORGIA
WATERS LATER TONIGHT. A PRONOUNCED EASTERLY FLOW WILL ENSUE THROUGH
MID-WEEK...ALTHOUGH SEAS WILL REMAIN ELEVATED THROUGH THE END OF
THIS WEEK DUE TO LINGERING SWELL ACTIVITY.

&&

.FIRE WEATHER...HAVE CONTINUED RED FLAG WARNING FOR MARION AND
PUTNAM COUNTIES...OTHERWISE CONDITIONS WILL BE VERY MARGINAL.
OTHERWISE...AN PRONOUNCED ONSHORE FLOW OFF THE ATLANTIC WATERS WILL
PRECLUDE RED FLAGS NEXT SEVERAL DAYS.

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  80  61  84 /  30  20  10  20
SSI  68  75  67  78 /  40  30  20  20
JAX  67  80  64  82 /  30  40  20  20
SGJ  70  79  69  80 /  30  40  30  20
GNV  67  85  64  86 /  20  40  20  30
OCF  68  88  65  87 /  10  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR MARION-PUTNAM.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 8 PM EDT WEDNESDAY
     FOR FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EDT WEDNESDAY
     NIGHT FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
     60 NM OFFSHORE.

&&

SHASHY/ZAPPE/WALKER
Hazardous weather outlook, May 11, 5:43 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 AM EDT MON MAY 11 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
543 AM EDT MON MAY 11 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF MAINLY SOUTHEAST GEORGIA. STRONG DAYTIME HEATING
MAY RESULT IN THE DEVELOPMENT OF ISOLATED STRONG AND POSSIBLE SEVERE
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.

THERE WILL BE AN ELEVATED FIRE DANGER THIS AFTERNOON OVER INTERIOR
NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A MOIST UNSTABLE AIRMASS WILL REMAIN OVER THE AREA WITH SCATTERED
THUNDERSTORMS EACH DAY MAINLY DURING THE AFTERNOON AND EVENING
HOURS.

AN ONSHORE FLOW WILL BRING AN ELEVATED RISK OF RIP CURRENTS TUESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Local storm report, May 11, 7:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT MON MAY 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             5 SE ARLINGTON          30.29N 81.54W
05/11/2009  E0.50 INCH       DUVAL              FL   TRAINED SPOTTER

            SPOTTER REPORT OF MARBLE SIZE HAIL AT 3033 ANNISTON ROAD.

&&

JHESS
Special weather statement, May 11, 7:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT MON MAY 11 2009

GAZ153-154-112345-
COASTAL GLYNN-INLAND GLYNN-
714 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN GLYNN
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 714 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF BOYS ESTATE...OR 5 MILES
NORTH OF COUNTRY CLUB ESTATES...MOVING SOUTHEAST AT 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK JUNCTION...
BOYS ESTATE...COUNTRY CLUB ESTATES...BRUNSWICK...ST. SIMONS...LITTLE
ST. SIMMONS ISLAND...GLYNN HAVEN...SEA ISLAND AND JEKYLL ISLAND
THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
      3110 8147 3109 8145 3113 8142 3113 8141
      3106 8140 3101 8143 3124 8163 3138 8154
      3130 8140 3131 8139 3132 8134 3130 8127
      3127 8126
TIME...MOT...LOC 2314Z 298DEG 15KT 3127 8148

HESS
Special weather statement, May 11, 7:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT MON MAY 11 2009

FLZ025-033-112345-
DUVAL-ST. JOHNS-
716 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS
AND EASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LITTLE TALBOT
ISLAND TO UNF...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALBOT ISLAND...FORT
CAROLINE...UNF...LITTLE TALBOT ISLAND...MAYPORT...SAN PABLO...
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND NEPTUNE BEACH THROUGH
745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3004 8139 3023 8165 3055 8150 3051 8147
      3051 8142 3049 8143 3047 8140 3045 8141
      3043 8140 3041 8141 3039 8138 3033 8139
      3015 8134
TIME...MOT...LOC 2316Z 311DEG 11KT 3045 8144 3026 8153

HESS
Special weather statement, May 11, 7:20 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EDT MON MAY 11 2009

GAZ136-151>153-165-112345-
BRANTLEY-INLAND CAMDEN-INLAND GLYNN-PIERCE-WAYNE-
720 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...EASTERN
PIERCE...SOUTHERN WAYNE...NORTHERN CAMDEN AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST
OF HORTENSE TO 3 MILES NORTHWEST OF NAHUNTA...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOBOKEN...
HORTENSE...HICKOX...RAYBON...NAHUNTA...WAYNESVILLE...WAVERLY...
THALMANN AND ATKINSON THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8161 3106 8171 3117 8214 3148 8204
TIME...MOT...LOC 2321Z 287DEG 14KT 3136 8197 3123 8201

HESS
Local storm report, May 11, 7:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT MON MAY 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 E UNF                 30.27N 81.49W
05/11/2009  E0.50 INCH       DUVAL              FL   PUBLIC

&&

JHESS
Special weather statement, May 11, 7:24 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
724 PM EDT MON MAY 11 2009

GAZ153-154-166-120000-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
724 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 800 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
LITTLE ST. SIMMONS ISLAND TO 4 MILES WEST OF BRUNSWICK...MOVING
SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DOCK JUNCTION...BOYS ESTATE...COUNTRY CLUB ESTATES...
LITTLE ST. SIMMONS ISLAND...BRUNSWICK...ST. SIMONS...GLYNN HAVEN...
SEA ISLAND AND JEKYLL ISLAND THROUGH 800 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
      3110 8147 3109 8145 3113 8142 3113 8141
      3106 8140 3100 8143 3103 8145 3100 8145
      3106 8162 3111 8160 3112 8166 3134 8147
      3130 8140 3131 8139 3133 8136 3127 8126
TIME...MOT...LOC 2325Z 294DEG 13KT 3135 8133 3112 8153

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:55 AM EDTSmall Craft AdvisoryJAX3 days
May 11, 5:05 AM EDTRed Flag WarningJAX12 hr
May 11, 2:56 PM EDTSpecial Weather StatementJAXNassau34 min
May 11, 5:03 PM EDTSpecial Weather StatementJAXPutnam27 min
May 11, 5:33 PM EDTSpecial Weather StatementJAXFlagler27 min
May 11, 5:55 PM EDTSpecial Weather StatementJAXFlagler35 min
May 11, 6:30 PM EDTSpecial Weather StatementJAXDuval45 min
May 11, 6:35 PM EDTSpecial Weather StatementJAXFlagler40 min
May 11, 6:40 PM EDTSpecial Marine WarningJAX2 hr
May 11, 6:46 PM EDTSpecial Marine WarningJAX44 min
May 11, 6:48 PM EDTSpecial Weather StatementJAXDuval42 min
May 11, 6:52 PM EDTSpecial Marine WarningJAX53 min
May 11, 7:16 PM EDTSpecial Weather StatementJAXDuval29 min
May 11, 7:33 PM EDTSpecial Marine WarningJAX57 min
May 11, 7:41 PM EDTSpecial Marine WarningJAX64 min
May 11, 7:46 PM EDTSevere Thunderstorm WarningJAXDuval44 min
May 10, 8:10 PM EDTSpecial Weather StatementJAXTelfair50 min
May 10, 8:29 PM EDTSpecial Weather StatementJAXJeff Davis31 min
May 10, 8:39 PM EDTSpecial Weather StatementJAXJeff Davis36 min
May 10, 8:58 PM EDTSpecial Weather StatementJAXAppling32 min
May 11, 4:44 PM EDTSpecial Weather StatementJAXWayne61 min
May 11, 5:52 PM EDTSpecial Weather StatementJAXWayne23 min
May 11, 6:10 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis35 min
May 11, 6:20 PM EDTSpecial Weather StatementJAXWayne25 min
May 11, 6:36 PM EDTSpecial Weather StatementJAXBrantley, Pierce24 min
May 11, 6:43 PM EDTSpecial Weather StatementJAXAppling32 min
May 11, 6:57 PM EDTSpecial Weather StatementJAXBrantley, Glynn, Pierce33 min
May 11, 7:14 PM EDTSpecial Weather StatementJAXGlynn31 min
May 11, 7:20 PM EDTSpecial Weather StatementJAXBrantley25 min
May 11, 7:24 PM EDTSpecial Weather StatementJAXGlynn36 min
May 11, 7:36 PM EDTSpecial Weather StatementJAXBrantley24 min
May 11, 7:44 PM EDTSpecial Weather StatementJAXAppling31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.